Alert archive / Montana / Winter Storm Warnings in 2007
Winter Storm Warning 5, NWS Missoula, MT
NWS Missoula, MT issued this winter storm warning at Feb 15, 2007, 2:10 PM MST for 8 counties in Montana. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2007, 2:10 PM MST (21:10 UTC)
- Expired
- Feb 16, 2007, 2:12 AM MST
- In force
- 12 hr
- Issued by
- NWS Missoula, MT
Counties Flathead County, MT, Granite County, MT, Lake County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT
The radar
The Missoula radar (KMSX), 14 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KMSO 152110 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 210 PM MST THU FEB 15 2007 .A WESTERLY FLOW ALOFT WILL BRING SIGNIFICANT AMOUNTS OF PACIFIC MOISTURE INTO THE REGION TONIGHT. SNOW LEVELS WILL CONTINUE TO RISE AS A SOUTHERLY FLOW NEAR THE SURFACE WARMS THE LOWER ATMOSPHERE. AS A RESULT...HEAVY SNOWFALL WILL BE CONFINED TO THE MOUNTAINS OF WESTERN MONTANA AND THE IDAHO PANHANDLE. IN ADDITION TO MOUNTAIN SNOW...STRONG GUSTY WINDS WILL ACCOMPANY THE PASSAGE OF A COLD FRONT OVERNIGHT TONIGHT IN BOTH THE VALLEYS AS WELL AS MOUNTAINS OF WESTERN MONTANA. SOUTHWEST WINDS 15 TO 25 MPH WILL SWITCH TO NORTHWEST 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WITH AND SHORTLY BEHIND THE FRONT. EVEN STRONGER WIND GUSTS OF UP TO 55 MPH ARE POSSIBLE IN THE MOUNTAINS...RESULTING IN BLOWING AND DRIFTING OF SNOW. MTZ002-004-043-160600- /O.CAN.KMSO.HS.W.0004.000000T0000Z-070216T1200Z/ /O.NEW.KMSO.WS.W.0005.070215T2110Z-070216T1200Z/ WEST GLACIER REGION-LOWER CLARK FORK REGION- POTOMAC/SEELEY LAKE REGION- 210 PM MST THU FEB 15 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM MST FRIDAY ABOVE 4500 FEET... ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING ABOVE 4500 FEET...WHICH IS IN EFFECT UNTIL 5 AM MST FRIDAY. THE HEAVY SNOW WARNING HAS BEEN CANCELLED. TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ABOVE 4500 FEET... LOCALLY UP TO 18 INCHES OVER HIGHER MOUNTAINS BY FRIDAY MORNING. IN ADDITION TO SNOW...STRONG GUSTY WINDS ARE EXPECTED CAUSING BLOWING AND DRIFTING OF SNOW IN THE MOUNTAINS. LOWER ELEVATIONS WILL ALSO SEE STRONG WEST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WITH THE PASSAGE OF A COLD FRONT TONIGHT. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ MTZ006-160600- /O.CAN.KMSO.HS.W.0004.000000T0000Z-070216T1200Z/ /O.NEW.KMSO.WS.W.0005.070215T2110Z-070216T1200Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 210 PM MST THU FEB 15 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM MST FRIDAY ABOVE 5500 FEET... ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING ABOVE 5500 FEET...WHICH IS IN EFFECT UNTIL 5 AM MST FRIDAY. THE HEAVY SNOW WARNING HAS BEEN CANCELLED. TOTAL SNOW ACCUMULATIONS OF 9 TO 15 INCHES ABOVE 5500 FEET BY FRIDAY MORNING. LOWER ELEVATIONS DOWN TO 4000 FEET CAN EXPECTED TO SEE 2 TO 4 INCHES OF NEW SNOW. IN ADDITION TO SNOW...STRONG GUSTY WINDS ARE EXPECTED...CAUSING BLOWING AND DRIFTING OF SNOW IN THE MOUNTAINS. LOWER ELEVATIONS WILL ALSO SEE STRONG WEST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WITH THE PASSAGE OF A COLD FRONT AFTER MIDNIGHT TONIGHT. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ MTZ001-160600- /O.EXT.KMSO.HS.W.0004.000000T0000Z-070216T0600Z/ KOOTENAI/CABINET REGION- 210 PM MST THU FEB 15 2007 ...HEAVY SNOW WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING ABOVE 4000 FEET... THE HEAVY SNOW WARNING ABOVE 4000 FEET IS NOW IN EFFECT UNTIL 11 PM MST THIS EVENING. TOTAL SNOW ACCUMULATIONS OF 5 TO 9 INCHES ABOVE 4000 FEET BY FRIDAY MORNING. LOWER ELEVATIONS DOWN TO 3500 FEET CAN EXPECT TO SEE 1 TO 3 INCHES OF NEW SNOW. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. $$ IDZ005-006-160600- /O.CON.KMSO.HS.W.0004.000000T0000Z-070216T1200Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- 110 PM PST THU FEB 15 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY ABOVE 5500 FEET... A HEAVY SNOW WARNING ABOVE 5500 FEET REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. TOTAL SNOW ACCUMULATIONS OF 9 TO 15 INCHES ABOVE 5500 FEET... LOCALLY UP TO 2 FEET OVER HIGHER MOUNTAINS BY FRIDAY MORNING. LOWER ELEVATIONS DOWN TO 4500 FEET CAN EXPECTED TO SEE 2 TO 4 INCHES OF NEW SNOW. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. $$
2 follow-up statements
000 WWUS45 KMSO 160349 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 849 PM MST THU FEB 15 2007 .A WESTERLY FLOW ALOFT WILL BRING SIGNIFICANT AMOUNTS OF PACIFIC MOISTURE INTO THE REGION TONIGHT. SNOW LEVELS WILL CONTINUE TO RISE AS A SOUTHERLY FLOW NEAR THE SURFACE WARMS THE LOWER ATMOSPHERE. AS A RESULT...HEAVY SNOWFALL WILL BE CONFINED TO THE MOUNTAINS OF WESTERN MONTANA AND CENTRAL IDAHO. IN ADDITION TO MOUNTAIN SNOW...STRONG GUSTY WINDS WILL ACCOMPANY THE PASSAGE OF A COLD FRONT OVERNIGHT TONIGHT IN BOTH THE VALLEYS AS WELL AS MOUNTAINS OF WESTERN MONTANA. SOUTHWEST WINDS 15 TO 25 MPH WILL SWITCH TO NORTHWEST 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WITH AND SHORTLY BEHIND THE FRONT. EVEN STRONGER WIND GUSTS OF UP TO 55 MPH ARE POSSIBLE IN THE MOUNTAINS...RESULTING IN BLOWING AND DRIFTING OF SNOW. MTZ001-160500- /O.CAN.KMSO.HS.W.0004.000000T0000Z-070216T0600Z/ KOOTENAI/CABINET REGION- 849 PM MST THU FEB 15 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE HEAVY SNOW WARNING. STEADY AND HEAVY SNOWFALL HAS DECREASED SIGNIFICANTLY. ANOTHER INCH OR TWO ARE POSSIBLE OVERNIGHT. $$ IDZ005-006-161200- /O.CON.KMSO.HS.W.0004.000000T0000Z-070216T1200Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- 749 PM PST THU FEB 15 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY ABOVE 5500 FEET... A HEAVY SNOW WARNING ABOVE 5500 FEET REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. TOTAL SNOW ACCUMULATIONS OF 9 TO 15 INCHES ABOVE 5500 FEET... LOCALLY UP TO 2 FEET OVER HIGHER MOUNTAINS BY FRIDAY MORNING. LOWER ELEVATIONS DOWN TO 4500 FEET CAN EXPECTED TO SEE 2 TO 4 INCHES OF NEW SNOW. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. $$ MTZ002-004-043-161200- /O.CON.KMSO.WS.W.0005.000000T0000Z-070216T1200Z/ WEST GLACIER REGION-LOWER CLARK FORK REGION- POTOMAC/SEELEY LAKE REGION- 849 PM MST THU FEB 15 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY ABOVE 4500 FEET... A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ABOVE 4500 FEET... LOCALLY UP TO 18 INCHES OVER HIGHER MOUNTAINS BY FRIDAY MORNING. IN ADDITION TO SNOW...STRONG GUSTY WINDS ARE EXPECTED CAUSING BLOWING AND DRIFTING OF SNOW IN THE MOUNTAINS. LOWER ELEVATIONS WILL ALSO SEE STRONG WEST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WITH THE PASSAGE OF A COLD FRONT TONIGHT. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ MTZ006-161200- /O.CON.KMSO.WS.W.0005.000000T0000Z-070216T1200Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 849 PM MST THU FEB 15 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY ABOVE 5500 FEET... A WINTER STORM WARNING ABOVE 5500 FEET REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. TOTAL SNOW ACCUMULATIONS OF 9 TO 15 INCHES ABOVE 5500 FEET BY FRIDAY MORNING. LOWER ELEVATIONS DOWN TO 4000 FEET CAN EXPECT TO SEE 2 TO 4 INCHES OF NEW SNOW. IN ADDITION TO SNOW...STRONG GUSTY WINDS ARE EXPECTED...CAUSING BLOWING AND DRIFTING OF SNOW IN THE MOUNTAINS. LOWER ELEVATIONS WILL ALSO SEE STRONG WEST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WITH THE PASSAGE OF A COLD FRONT AFTER MIDNIGHT TONIGHT. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$
000 WWUS45 KMSO 160912 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 212 AM MST FRI FEB 16 2007 IDZ005-006-161015- /O.CAN.KMSO.HS.W.0004.000000T0000Z-070216T1200Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- 112 AM PST FRI FEB 16 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE HEAVY SNOW WARNING. SNOW LEVELS HAVE RISEN TO 6000 FEET IN MOST MOUNTAIN LOCATIONS. IN ADDITION...TEMPERATURES HAVE RISEN TO BE ABOVE FREEZING AT PASS LEVELS. $$ MTZ002-004-006-043-161015- /O.CAN.KMSO.WS.W.0005.000000T0000Z-070216T1200Z/ WEST GLACIER REGION-LOWER CLARK FORK REGION- BITTERROOT/SAPPHIRE MOUNTAINS-POTOMAC/SEELEY LAKE REGION- 212 AM MST FRI FEB 16 2007 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WINTER STORM WARNING. SNOW LEVELS HAVE RISEN TO 6000 FEET IN MOST MOUNTAIN LOCATIONS. IN ADDITION...TEMPERATURES HAVE RISEN TO BE ABOVE FREEZING AT PASS LEVELS. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Feb 15, 9:37 AM MST, 4 hours 33 minutes earlier.
Area forecast discussion, Feb 15, 9:37 AM MST, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
937 AM MST THU FEB 15 2007
.UPDATE...MADE SOME MINOR CHANGES TO WORDING AND TEMPERATURES FOR
TODAY IN THE FORECAST. ALSO...CANCELLED THE SNOW ADVISORY.
OTHERWISE THE FORECAST LOOKS TO BE ON TRACK. A VERY MOIST
WESTERLY FLOW ALOFT WILL BE PUSHING CONSIDERABLE PRECIPITATION IN
THE IDAHO PANHANDLE AND WESTERN MONTANA TODAY AND TONIGHT.
TEMPERATURES ARE STARTING TO WARM AT THE SURFACE WITH SNOW LEVELS
RISING THROUGHOUT THE DAY AND INTO THIS EVENING AS THE SOUTHERLY
FLOW NEAR THE SURFACE INCREASES.
SOUTHERLY WINDS IN THE LOWER VALLEYS OF WESTERN IDAHO COUNTY ARE
INCREASING...AND ARE EXPECTED TO BECOME QUITE STRONG LATER TODAY.
&&
.AVIATION...PRECIPITATION...HEAVY AT TIMES...WILL LOWER CEILINGS
AND VISIBILITIES THROUGH TONIGHT. GUSTY WINDS ARE EXPECTED AT HIGH
ELEVATIONS AND WIND PRONE AREAS AS A FRONT IS EXPECTED TO PASS
THROUGH THE NORTHERN ROCKIES OVERNIGHT. PLEASE SEE APPROPRIATE
TAFS AND TWEBS.
&&
.PREV DISCUSSION... /ISSUED 645 AM MST THU FEB 15 2007/
UPDATE...QUICK UPDATE TO ADD PATCHY FOG THROUGH NORTHWEST MONTANA
AND CLEARWATER COUNTY IDAHO. FOG IS EXPECTED TO DISSIPATE LATER
THIS MORNING.
PREV DISCUSSION... /ISSUED 340 AM MST THU FEB 15 2007/
DISCUSSION...TODAY AND TONIGHT...THE BEGINNING OF A COMPLEX WEATHER
SYSTEM MADE ITS WAY INTO THE NORTHERN ROCKIES LAST NIGHT. WHAT
MAKES THIS SYSTEM COMPLEX IS HOW THE SNOW LEVELS WILL CHANGE AS
PRECIPITATION FALLS OVER TODAY AND TONIGHT. WITH COOL OVERNIGHT
TEMPERATURES AND LOW SNOW LEVELS...MOST PRECIPITATION WILL FALL AS
SNOW THIS MORNING. AS SURFACE TEMPERATURES RISE...AND WARM MOIST
AIR CONTINUES TO MOVE IN TO THE REGION FROM THE PACIFIC...SNOW
LEVELS WILL RISE QUICKLY TODAY. THIS WILL CHANGE SNOW TO RAIN IN
MOST VALLEY LOCATIONS...BUT HIGHER ELEVATIONS WILL CONTINUE TO SEE
SNOW...WHICH WILL BECOME HEAVY AT TIMES. A COLD FRONT WILL
APPROACH THE REGION WITH THIS SYSTEM TONIGHT. ALTHOUGH THIS WILL
BRING SNOW LEVELS BACK DOWN OVERNIGHT...THE MAIN EFFECT FROM THIS
FRONT WILL BE STRONG WINDS AHEAD OF IT THIS AFTERNOON. THESE WINDS
ARE EXPECTED TO BEGIN IMPACTING THE WIND PRONE AREAS OF WEST CENTRAL
IDAHO THIS AFTERNOON...BUT CONFIDENCE IN A BIG WIND EVENT THERE
HAS WEAKENED SOME AS MODELS ARE NOW PROGGING THE FRONT TO MOVE IN
AT A LESS FAVORABLE TRAJECTORY.
FRIDAY...AS THE LOW PRESSURE TROUGH MOVES OUT OF THE REGION...HIGH PRESSURE
WILL BEGIN TO BUILD OVER THE NORTHWEST. SHOWERY CONDITIONS EXPECTED
THROUGH THE DAY FRIDAY AS COLD AIR AND STRONG WINDS ALOFT WILL HELP
KEEP ATMOSPHERE UNSTABLE.
FRIDAY NIGHT THROUGH THURSDAY...HIGH PRESSURE ALOFT STILL
ANTICIPATED TO BUILD OVER THE REGION FRIDAY NIGHT AND CONTINUE TO
BE THE DOMINANT WEATHER FEATURE INTO SATURDAY. DECIDED TO MAKE QUITE
A FEW CHANGES TO THE REMAINDER OF THE EXTENDED FORECAST. ALL
GLOBAL MODELS IN GOOD AGREEMENT REGARDING A MOIST AND PROGRESSIVE
UPPER LEVEL PATTERN WITH AN INITIAL PACIFIC SHORT-WAVE TROUGHS MOVING
THROUGH NORTHERN IDAHO AND WESTERN MONTANA ON SUNDAY AND SUBSEQUENT
TROUGHS CONTINUING TO MOVE THROUGH THE AREA INTO NEXT WEEK.
DECIDED TO REMOVE THE MENTION OF FOG FOR MOST PLACES WITH THE
LATEST GFS AND ECMWF MODELS DEVELOPING A MODERATE SOUTHERLY SURFACE
PRESSURE GRADIENT OVER THE AREA AND A MOUNTAIN- TOP LEVEL
SOUTHWEST FLOW OF ABOUT 40 KNOTS...EXPECT FOG TO BE PATCHY AT
BEST OVER THE VALLEYS EXTREME NORTHWEST MONTANA SUNDAY MORNING.
BREEZY SOUTH TO SOUTHEAST WINDS WILL DEVELOP LATE SATURDAY AND
CONTINUE INTO SUNDAY AHEAD OF THE NEXT PACIFIC TROUGH. THERE IS
PLENTY OF AVAILABLE PACIFIC MOISTURE STREAMING AHEAD OF THIS SYSTEM. THIS
MOISTURE AND THE LIFT AHEAD OF THIS SPLITTING TROUGH WILL PROVIDE
AT LEAST A BRIEF PERIOD OF PRECIPITATION SUNDAY INTO SUNDAY
EVENING FOR MOST AREAS. A BRIEF BREAK BETWEEN UPPER LEVEL SYSTEMS
IS EXPECTED ON MONDAY BEFORE ANOTHER TROUGH AND ABUNDANT PACIFIC
MOISTURE COMBINE TO PRODUCE WIDESPREAD PRECIPITATION TUESDAY AND
TUESDAY NIGHT. THE MOIST WEST-SOUTHWEST FLOW ALOFT IS EXPECTED TO
CONTINUE THROUGH AT LEAST THURSDAY AS A LARGE UPPER LOW DEEPENS
ALONG THE CALIFORNIA COAST.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...HEAVY SNOW WARNING UNTIL 5 AM MST FRIDAY ABOVE 5500 FEET FOR
BITTERROOT/SAPPHIRE MOUNTAINS.
HEAVY SNOW WARNING UNTIL 5 AM MST FRIDAY ABOVE 4500 FEET FOR
KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION-
POTOMAC/SEELEY LAKE REGION-WEST GLACIER REGION.
ID...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING
FOR LOWER HELLS CANYON/SALMON RIVER REGION-
OROFINO/GRANGEVILLE REGION.
HEAVY SNOW WARNING UNTIL 4 AM PST FRIDAY ABOVE 5500 FEET FOR
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS.
&&
SHORT TERM...MSJ
LONG TERM....STEGEMILLER
AVIATION...KOLATAThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:05 AM MST | Winter Storm Warning | MSO | Flathead, Granite, Lake, Lincoln, Mineral, Missoula and 3 more | 13 min |
| Feb 15, 2:18 AM MST | Heavy Snow Warning | MSO | Flathead, Granite, Lake, Lincoln, Mineral, Missoula and 3 more | 24 hr |
Nearby
Winter Storm Warnings in Montana, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.